Brain Zaps according to Wikipedia
Brain zaps, also known as "brain shocks," "brain shivers" or "head shocks" are a fairly common withdrawal symptom experienced during discontinuation (or reduction of dose) of SSRI and SNRI antidepressant drugs. The symptom is described as brief but repeated electric shock-like sensations in the brain and head. The effect is not only confined to withdrawal periods for all sufferers, but also are experienced while actually taking the prescribed medication (although less commonly), and have been known to continue for years after withdrawal from the associated medication.
The phenomenon is most commonly associated with paroxetine (Paxil, Seroxat), fluoxetine (Prozac), venlafaxine (Effexor), sertraline (Zoloft), duloxetine (Cymbalta), fluvoxamine (Luvox), citalopram (Celexa) and escitalopram (Lexapro).
"Brain zaps" are said to defy description for whomever has not experienced them, but the most common themes are of a sudden "jolt," likened to an electric shock, apparently occurring or originating within the brain itself, with associated disorientation for a few seconds. The phenomenon is most often reported as a brief, wave-like electrical pulse that quickly travels across the surface of (or through) the brain. Some people experience these "waves" through the rest of their body, but the sensation dissipates quickly. They are sometimes accompanied by brief tinnitus and vertigo-like feelings. Immediately following this shock is a light-headedness that may last for up to ten seconds. The sensation has also be described by many as a flashbulb going off inside the head or brain. Moving one's eyes from side to side quickly while open has also been known to trigger these zaps and sometimes causing them to come in rapid succession. It is thought to be a form of neuro-epileptiform activity. 
As withdrawal time increases, the frequency of the shocks decreases. At their peak, brain zaps have been associated with severe headaches. They may last for a period of several weeks after the last dose and usually resolve completely within a month or two. However, anecdotal reports of "zaps" during a protracted withdrawal are known to last a year or longer.
I have not been avoiding blogging on purpose, but have been having difficulty with this particular withdrawal symptom since discontinuing my Effexor. My eyes have been hurting and are sensitive to any stimuli. I weaned myself off slowly as directed, but still am having this strange eye phenomena occur. Unfortunately, it gets worse if I look at a computer screen or if I am tired. Thankfully, today my eyes seem a little better and my headache seems to be less.
I found this definition for Brain Zaps last night while at work. It fits pretty well to what I have been experiencing, especially that it occurs when I look from side to side. I really had no idea what it was although I was suspicious of withdrawal.
I also read that Benadryl or a one time dose of Prozac takes care of this symptom. Since it is slightly better today, I will bring some Benadryl with me to work but only take it if my eyes feel worse again. So far I have completed this entire post without any eye burning sensations or brain zaps! YAY!
Oh, and thanks for all the encouragement to CHEAT on NaBloPoMo!